# SDR AT9900568

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Part number: 5915793
- Condition: Leaking
- Location: Apu Exhaust
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HI LIGHT CAME ON AT 140 KNOTS ON TAKEOFF ROLL.  LIGHT WENT OFF AFTER QRH PROCEDURE AND 30 SECONDS THEN ON AND OFF FOUR TIMES PRIOR TO LANDING.  RESECURED SEALS ON RIGHT HEAT EXCHANGER, SECURED AUGMENTOR VALVE CLAMP.  REPLACED APU EXHAUST DUCT, RUN ENGINES LEAK CHECK GOOD IAW MM 49-80, AND 21-51-4.
